# SDR ASAA2014090609061

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 9,069 hours, 2,714 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL,  MASTER CAUTION ILLUMINATED WITH AIR CONDITIONER CONTROLLER CAB ZONE TEMP LIGHT.  LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED  PACK/ZONE TEMP  BITE NR 2, LAST FLIGHT FAULT.  FLIGHT DECK TRIM VALVE CLEARED FAULT.   NR 1, NO FAULTS.  RAN BOTH PACKS FOR 1 HR.  NO FAULT, REF MM 21-00-00-800-803 & 21-61-00-700-806-002.
